# SDR HALA9800377

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46707
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Link
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - FLT 3 - NOTICED VIBRATION DURING FLIGHT FOUND NOSE GEAR DOORS AJAR APPROXIMATELY ONE INCH.  ADJUSTED RIGHT AND LEFT FORWARD NOSE GEAR DRIVE LINKS, CHECKS OK, ON GEAR SWING PER MM 32-23-01.  (M)
